# SDR DL72S953328

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6/7 Slats
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT PANEL CRACKED BELOW ANTI-ICE DUCT.  NR 7 SLAT PANEL CRACKED BELOW ANTI-ICE DUCT.  FOUND DURING F-1 LTR CK AND REPAIRED PER MM 57-50-3.
